# SDR RAIA00211326

- Difficulty date: November 19, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 8,191 hours, 7,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 13115
- Condition: Inoperative
- Part time: 2,187 hours, 2,075 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

5301-SBN- SEVERAL EMERGENCY EXIT LIGHTS INOP. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY, OPS CK OK.
